Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brendan_192

antibiotics and drinking

Recommended Posts

ive been on minocyclin for over a year now and i havnt had a drink in that whole time. my derm tells me that a couple drink wont hurt but other doctors say not to drink at all because it could give me stomach olsers and will make the antibiotics ineffective. does anyone have any experiance on this.

its startin to really get to me, all my mates go out and get shitfaced every weekend and i never go out and when i do im always the sober one.

also does ecstacy have any effect on antibiotics. i have never tried it but if i cant drink id consider it every now and then. i cant exactly get a proffessional opinion on this because im not about to go and ask my derm his opinion on illegal drug use, nor do i want him to think im some major pill popper

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×